Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

IUD placed. Irregular mensuration, brown discharge, cramping, tender breast. Reasons for above symptoms?

I am 33 years old I have an IUD in place I have not had regular menstration in almost a year has just been brown discharge . Recently I have experienced dark blood that turned to and red orange color. I will have cramping at times that hurt like almost labor. My breasts have been very tender. This is my 2nd IUD I never experienced anything like this before with my first IUD. Why would I be having these symptoms?
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Which kind of iud is it?? If it is a progesterone based iud then the abscence of periods is due to the hormonal effect......but now that you are hsving cramps and pain maybe the iud is misplaced or some pelvic inflammation hsd get an ultrasound done to check the position of iud and if this is not suitable then get the iud removed
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor